Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking levlen ED. Pinkish vaginal discharge. Pregnancy chances?

hi, i am taking levlen ED and have been since december 2010. im quite worried about pregnancy. my boyfriend ejaculates in me and i take my pill every day at the exact same time, but yesterday i noticed a pinkish brown discharge in my underwear. my period is due next week and im really worried i may be pregnant and i dont know what i would do if i was because my family would kill me! help!
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response

If you are taking pills regularly then there are hardly any chances of pregnancy but if you miss them then take precautions like barrier methods

Take care
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor